# SDR AALA991482

- Difficulty date: October 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: MS252575
- Condition: Broken
- Location: G4 Galley
- Component: Weber
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, RIGHT SIDE G4 GALLEY EMERGENCY EXIT FLOODLIGHT INOPERATIVE.  REPLACED RIGHT SIDE G4 GALLEY EMERGENCY EXIT FLOOD LIST.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
